Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Energy minimization for nets with slack


Author: A. C. Pipkin
Journal: Quart. Appl. Math. 44 (1986), 249-253
MSC: Primary 73B99
DOI: https://doi.org/10.1090/qam/856178
MathSciNet review: 856178
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73B99

Retrieve articles in all journals with MSC: 73B99


Additional Information

DOI: https://doi.org/10.1090/qam/856178
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society